MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. EXCELSIOR; SALINE, VASCULAR ACCESS FLUSH

MEDLINE INDUSTRIES, INC. EXCELSIOR; SALINE, VASCULAR ACCESS FLUSH
Model Number E0100-30
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
When used with the carefusion syringe module and microbore tubing, the pump will intermittently alarm and display "occluded patient side." the rn will then flush the line at the hub or through the microbore tubing off of the pump without resistance or increase pressure.Manufacturer response for saline, vascular access flush, excelsior (per site reporter): manufacturer is working with our biomedical department to try and replicate the events.

Brand Name
EXCELSIOR
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key6941448
Report Number6941448
Device Sequence Number13675578
Product Code NGT
UDI-Device Identifier00363807100305
UDI-Public(01)00363807100305
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2017
Report Date (Section F) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date04/01/2019
Device Model NumberE0100-30
Device Catalogue NumberE0100-30
Device Lot Number3130571
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer09/25/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight1
Date Report Sent to FDA09/25/2017